Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Dark brown rashes in stomach and below nipple. Had protected sex. Reason?

hi, i had intercourse 4 months back with a contraceptive (condoms). i got some rashes which is light in the left side of stomach and beneath the nipple yesterday, as i am dark i cant identify whether it is dark brown or red. its light though but kind of new. we do have here a heavy summer. i am confused whether this may be symptoms of HIV or just a heat rash. I don't have viral fever or enlargement of lymph nodes so far. I am scared doctors so please help me further.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello,
Thanks for the query,

rash can be attributed to early manifestation of hiv.

However huv can manifest in any form.

The only way to know whether you have hiv or not is to get tested.

The best test at this point is to get ELISA for hiv done.

Let me know you have any other doubts.

you can ask a direct question to me on this forum, following the below link.

http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you good health.

Thank you
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor